# SDR MALA964864

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2731110
- Condition: Cracked
- Location: Belly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE BELLY FAIRING STIFFENER ASSEMBLY.  THEY REMOVED AND REPLACED THE ASSEMBLY.  (M)
